Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012, Article ID 353917, 15 pages
Research Article

A New Proof of the Pythagorean Theorem and Its Application to Element Decompositions in Topological Algebras

Department of Radiological Sciences, University of California Irvine Medical Center, Orange, CA 92868, USA

Received 28 February 2012; Accepted 3 June 2012

Academic Editor: Attila Gilányi

Copyright © 2012 Fred Greensite. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. Hilbert, The Foundations of Geometry, The Open Court, LaSalle, Ill, USA, 1950.
  2. J. R. Giles, “Classes of semi-inner product spaces,” Transactions of the American Mathematical Society, vol. 129, no. 3, pp. 436–446, 1967. View at Google Scholar
  3. A. G. Horváth, “Semi-indefinite inner product and generalized Minkowski spaces,” Journal of Geometry and Physics, vol. 60, no. 9, pp. 1190–1208, 2010. View at Publisher · View at Google Scholar · View at Scopus
  4. A. G. Horváth, “Premanifolds,” Note di Matematica, vol. 31, no. 2, pp. 17–51, 2011. View at Google Scholar
  5. K. McCrimmon, A Taste of Jordan Algebras, Springer, New York, NY, USA, 2004.
  6. J. C. Baez, “The octonions,” Bulletin of the American Mathematical Society, vol. 39, no. 2, pp. 145–205, 2002. View at Publisher · View at Google Scholar · View at Scopus